Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/49405
Title: Universal routing in distributed networks
Authors: Chen, K
Sha, E
Xiao, B 
Issue Date: 2005
Source: 11th International Conference on Parallel and Distributed Systems (ICPADS’05), Fukuoka, Japan, July 2005, v. 2, p. 555-559 How to cite?
URI: http://hdl.handle.net/10397/49405
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

23
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.